# SDR DALA2023062105034

- Difficulty date: November 24, 2022
- Submitted: June 21, 2023
- Operation: Air carrier
- Aircraft: N933DJ
- Make and model: Boeing 737-9
- Aircraft serial: 37291
- Aircraft time: 27,622 hours, 14,847 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2510382) A PREVIOUS OPERATOR FOUND A DENT ON THE LH FIXED LEADING EDGE SKIN OF THE HORIZONTAL STABILIZER (INSTL 186A1001-23). THE DENT IS LOCATED AT APPROX. LE STA 86.53 AND MEASURES 3.3125" X 0.100 DEEP. A TEMPORARY REPAIR WAS INSTALLED THAT HAS EXPIRED. COMPLIED WITH ER/A 604036-14 REV ORG. SECTION 1, REWORKED SKIN PER B737 SRM 55-10-01-1A.
